Alert archive / Nebraska / Special Weather Statements in 2016

Special Weather Statement, NWS North Platte, NE

March 29, 2016Deuel County, Nebraska

NWS North Platte, NE issued this special weather statement at Mar 29, 2016, 7:36 PM MDT for Deuel County, Nebraska. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 29, 2016, 7:36 PM MDT (01:36 UTC)
Expired
Mar 29, 2016, 8:15 PM MDT
In force
39 min
Issued by
NWS North Platte, NE

County Deuel County, NE

The radar

The North Platte radar (KLNX), 160 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
1514 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
354 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

189 
WWUS83 KLBF 300136
SPSLBF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
736 PM MDT TUE MAR 29 2016
 
NEZ022-300215-
GARDEN NE-
736 PM MDT TUE MAR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GARDEN AND NORTHERN
DEUEL COUNTIES UNTIL 815 PM MDT...

AT 735 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTH OF CHAPPELL...MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WINDLASS HILL...OSHKOSH...INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD...
BLUEWATER BATTLEFIELD STATE HISTORICAL PARK...LEWELLEN AND ASH HOLLOW
STATE HISTORICAL PARK.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 116.
 
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4151 10215 4126 10208 4122 10233 4122 10254
      4131 10260
TIME...MOT...LOC 0135Z 242DEG 23KT 4125 10246 

$$

SNIVELY

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this special weather statement went out at Mar 29, 6:44 PM MDT, 52 minutes earlier.

Area forecast discussion, Mar 29, 6:44 PM MDT, 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
744 PM CDT TUE MAR 29 2016

.SYNOPSIS...
ISSUED AT 322 PM CDT TUE MAR 29 2016

H5 ANALYSIS THIS MORNING HAS A CLOSED LOW ALONG THE UTAH AND
NEVADA BORDER. 100 METER HT FALLS WERE NOTED ACROSS SRN CALIFORNIA
INTO NRN AZ AND A 90 KT H5 JET STREAK EXTENDED FROM SAN DIEGO...TO
FLAGSTAFF AZ. UPSTREAM OF THE LOW...RIDGING WAS PRESENT FROM THE
OZARKS NWD INTO NRN MINNESOTA...WHILE A TROUGH OF LOW PRESSURE WAS
PRESENT OVER THE CANADIAN MARITIMES AND NEW ENGLAND. CLOSER TO
WESTERN AND NORTH CENTRAL NEBRASKA...A WEAK SHORTWAVE WAS NOTED
OVER SWRN NEBRASKA. THIS ALONG WITH SOME ELEVATED WARM AIR
ADVECTION...LED TO THUNDERSTORMS EARLIER THIS MORNING ACROSS THE
SOUTHERN AND EASTERN PORTIONS OF THE FORECAST AREA. THIS ACTIVITY
HAS SINCE PUSHED EAST OF THE AREA. IN ITS WAKE...ABUNDANT HIGH
LEVEL CLOUDS CONTINUE TO STREAM INTO THE AREA FROM THE SOUTHWEST.
AT THE SURFACE...LOW PRESSURE WAS PRESENT OVER EASTERN COLORADO
WITH AN INVERTED SURFACE TROUGH EXTENDING NWD INTO THE CENTRAL
PANHANDLE OF NEBRASKA. EAST OF THIS LOW AND INVERTED SURFACE
TROUGH...WINDS WERE FROM THE SOUTH OR SOUTHEAST ACROSS WESTERN AND
NORTH CENTRAL NEBRASKA THIS AFTERNOON AND GUSTY. LOW LEVEL
MOISTURE CONTINUES TO STREAM INTO SOUTHWESTERN NEBRASKA THIS
AFTERNOON AS DEW POINTS ARE NOW IN THE LOWER 40S ACROSS SWRN
NEBRASKA. TEMPERATURES AS OF 3 PM CDT RANGED FROM 54 AT ONEILL TO
65 AT NORTH PLATTE AND IMPERIAL.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 322 PM CDT TUE MAR 29 2016

TONIGHT AND WEDNESDAY...IN THE TONIGHT PERIOD...THE MAIN
CHALLENGE IS PRECIPITATION AND THUNDERSTORM CHANCES FOR MAINLY
WESTERN PORTIONS OF THE FORECAST AREA. LATER THIS AFTERNOON
THROUGH EARLY EVENING...THE LATEST NAM12...GFS AND HRRR SOLNS
INITIATE CONVECTION ALONG THE NEBR/CO BORDER AROUND 23Z THIS
EVENING...LIFTING THIS NORTH NORTHEAST INTO THE WESTERN SANDHILLS
AND NWRN NEBRASKA THIS EVENING. GOOD DEEP LAYER SHEAR IS NOTED
TONIGHT WITH 40 TO 60 KTS NOTED. HOWEVER MEAGER CAPES OF 500 TO
1000 J/KG EXIST...SO THE SEVERE THREAT SHOULD BE FAIRLY MARGINAL
THIS EVENING. HOWEVER CANNOT RULE OUT A STRONG STORM OR TWO GIVEN
THE STRONG APPROACHING LOW AND DYNAMICS ALOFT. WILL CONTINUE TO
MENTION A STRONG TS THREAT GENERALLY WEST OF A NORTH PLATTE TO
VALENTINE LINE. OVERNIGHT...MORE WIDESPREAD PCPN WILL DEVELOP OVER
NORTHERN AND NORTHWESTERN PORTIONS OF THE FORECAST AREA. THIS IS
IN THE VICINITY OF A H7 FRONT WHICH IS ANCHORED ALONG THE SD/NEBR
BORDER. ELEVATED INSTABILITY CONTINUES OVERNIGHT AS WELL ACROSS
THE ENTIRE FORECAST AREA AS H800 LI/S REMAIN NEGATIVE ACROSS THE
NRN 2/3RDS OF THE FORECAST AREA. WITH THIS IN MIND...I KEPT IN A
MENTION OF THUNDER FROM THE INHERITED FCST. SHIFTING INTO
WEDNESDAY...RAIN WILL CONTINUE ACROSS NORTHERN NEBRASKA DURING THE
EARLY MORNING HOURS. AS THE H5 LOW TRACKS OUT OF THE PANHANDLE
INTO WEST CENTRAL NEBRASKA WEDS AM...AIR WILL COOL DOWN ENOUGH TO
SUPPORT SNOW IN THE NORTHWESTERN CWA DURING THE LATE MORNING
HOURS. A NICE AREA OF DEFORMATION PRECIPITATION WILL DEVELOP WEDS
ON THE NORTHERN PERIPHERY OF THE LOW AS IT TRACKS FROM WESTERN
NEBRASKA INTO EASTERN NEBRASKA. AS THIS FEATURE TRACKS EAST..IT
OPENS UP AS IT INCREASES ITS FORWARD SPEED ACROSS CENTRAL AND
EASTERN NEBRASKA. THIS WILL MAKE FOR A FAIRLY TIGHT WINDOW FOR
CONDS FAVORABLE FOR SNOW. THIS WINDOW HAS BECOME SMALLER WITH THIS
MORNINGS MODEL RUNS AS H85 TEMPS ARE NOW RUNNING 1-2C WARMER
COMPARED TO YESTERDAY/S RUNS. THAT BEING SAID...WITH THE CURRENT
TEMPERATURE PROFILE IN THE NORTHWEST...WE ARE LOOKING AT A 3-6 HR
WINDOW WHICH IS FAVORABLE FOR SNOW. ATTM THAT IS APPROXIMATELY
FROM 15 TO 21Z WEDS. WITH THIS IN MIND...CUT BACK SNOW ACCUMS IN
THE NORTHWEST AND NOW HAVE 3 TO 5 INCHES IN SHERIDAN AND
NORTHWESTERN CHERRY COUNTIES. WILL HOIST A WINTER WEATHER ADVISORY
FOR WEDS AND CANCEL THE WINTER STORM WATCH WITH THE AFTERNOON
PACKAGE. FURTHER EAST...THE THREAT FOR SEVERE STORMS IS STILL
EXPECTED TO BE EAST OF THE FORECAST AREA WEDS AFTN AND EVE AS THE
MODELS CONTINUE TO FORCE THE DRYLINE THROUGH THE FORECAST AREA
WEDS AM. THE ONLY AREA OF CONCERN FOR A STRONG STORM MAY LIE IN
THE FAR NERN CWA WHICH MAY END UP INVOF OF A WARM FRONT WEDS AFTN.
THIS IS MORE FAVORED WITH THE GFS SOLN AS THE NAM12 HAS THIS FRONT
SE OF THE AREA BY 21Z.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 322 PM CDT TUE MAR 29 2016

00Z THURSDAY AND BEYOND.  THE UPPER LEVEL TROUGH WILL CONTINUE TO
SWING THROUGH THE CWA LATE WEDNESDAY AFTERNOON...WITH THE TROUGH
AXIS EAST OF THE FORECAST AREA BY 06Z THURSDAY.  Q-VECTOR DIVERGENCE
AND RESULTANT FRONTOLYSIS WILL BE UNDERWAY SHORTLY AFTER 00Z...WITH
MOST LOCATIONS SEEING A MARKED DECREASE IN INTENSITY WELL BEFORE
06Z.  THE DECREASE IN QPF HOWEVER WILL BE SHORT-LIVED AS THE NEXT
SHORTWAVE AND ULJ DIVE SOUTH FROM WEST CENTRAL CANADA.  THE
TROPOSPHERE IS SHOWN TO BE SUFFICIENTLY SATURATED FOR AN ADDITIONAL
ROUND OF QPF BEGINNING LATE MORNING ON THURSDAY.  THE HEAVIEST QPF
IS SHOWN ACROSS NORTHEASTERN AND NORTH CENTRAL PORTIONS OF THE
FORECAST AREA WHERE OMEGA IS MAXIMIZED DURING THE EARLY AFTERNOON
THURSDAY. TEMPERATURES SUPPORT RAIN OVER SNOW...BUT WILL CONTINUE A
RAIN/SNOW MIX BEFORE 18Z AND AFTER 00Z AS TEMPERATURES WILL COOL
WITH THE DIURNAL TREND. ANY ACCUMULATIONS OF SNOW WILL BE LIGHT. DUE
TO RAPID COOLING ALOFT WITH THE SYSTEM...WEAK ELEVATED INSTABILITY
IS SHOWN IN THE VARIOUS SOLUTIONS...THUS SHOWERS ARE PREFERRED...BUT
A RUMBLE OR TWO OF THUNDER CANNOT BE RULED OUT.  THE CLIPPER LIKE
SYSTEM RAPIDLY ADVANCES EAST THURSDAY NIGHT INTO FRIDAY WITH QPF
ENDING FROM NORTHWEST TO SOUTHEAST.  BEYOND EARLY FRIDAY MORNING THE
FORECAST TURNS DRY WITH A STARK WARMING TREND.  THIS IS DUE TO THE
DEVELOPMENT OF AMPLIFIED RIDGE OVER THE WESTERN STATES. THE RIDGE
WILL EVENTUALLY BREAK DOWN AT DAY 7 OR BEYOND...THE BREAKDOWN WILL
NEED TO BE MONITORED FOR POTENTIAL FIRE WX CONCERNS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 744 PM CDT TUE MAR 29 2016

THE THUNDERSTORM COMPLEX ACROSS WRN NEB LIFTS NORTHEAST THIS
EVENING AND EXITS THE FCST AREA 04Z-06Z. MVFR CIGS SHOULD DEVELOP
IN THE WAKE OF THIS DISTURBANCE AND LAST ALL OF WEDNESDAY IN SOME
AREAS. A DRY SLOT OF VFR SHOULD LIFT INTO SWRN NEB TOWARD MORNING.
SHOWERS AND ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGHOUT THE
FCST AREA BUT MAINLY ACROSS NWRN NEB.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 7 AM CDT /6 AM MDT/ TO 7 PM CDT /6
PM MDT/ WEDNESDAY FOR NEZ004-094.

&&

SYNOPSIS...BUTTLER
SHORT TERM...BUTTLER
LONG TERM...JACOBS
AVIATION...CDC
Hazardous weather outlook, Mar 29, 2:53 PM MDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
353 PM CDT TUE MAR 29 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-301030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
353 PM CDT TUE MAR 29 2016 /253 PM MDT TUE MAR 29 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF WESTERN AND NORTH
CENTRAL NEBRASKA TONIGHT. THOUGH SEVERE STORMS ARE NOT EXPECTED AT
THIS TIME...A STRONG STORM IS POSSIBLE...ESPECIALLY THIS EVENING
WEST OF HIGHWAY 83 FROM VALENTINE TO NORTH PLATTE. HAIL AND GUSTY
WINDS WILL BE THE MAIN THREATS. THUNDERSTORMS WILL BE POSSIBLE
INTO THE OVERNIGHT HOURS MAINLY OVER NORTHERN NEBRASKA. THESE
STORMS OVERNIGHT ARE EXPECTED TO REMAIN BELOW SEVERE
LIMITS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A STORM SYSTEM WILL TRACK ACROSS THE STATE WEDNESDAY AND
WEDNESDAY NIGHT. THUNDERSTORMS...RAIN AND WINTRY PRECIPITATION
WILL BE POSSIBLE WITH THIS SYSTEM ALONG WITH STRONG WINDS.

AS COLDER AIR MOVES IN WEDNESDAY MORNING INTO WEDNESDAY
NIGHT...RAIN WILL CHANGE TO SNOW FROM NORTHWEST TO SOUTHEAST
ACROSS THE AREA. IN ADDITION TO BLUSTERY NORTHWEST
WINDS...ACCUMULATING SNOW IS POSSIBLE GENERALLY WEST OF A LINE
FROM BIG SPRINGS TO CODY. AT THIS TIME...ACCUMULATIONS OF 2 TO 6
INCHES ARE POSSIBLE...MAINLY OVER SHERIDAN AND FAR NORTHWESTERN
CHERRY COUNTY.

BEYOND WEDNESDAY NIGHT...NO HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

CLB

In the hours before

Local storm report, Mar 29, 7:19 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
819 PM CDT TUE MAR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     HAIL             11 N MULLEN             42.20N 101.04W
03/29/2016  E1.00 INCH       CHERRY             NE   PUBLIC

&&

MOLDAN
Local storm report, Mar 29, 7:22 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
822 PM CDT TUE MAR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             E ARTHUR                41.57N 101.69W
03/29/2016  E0.25 INCH       ARTHUR             NE   PUBLIC

            DIME SIZE HAIL COVERS THE GROUND

&&

MOLDAN
Local storm report, Mar 29, 7:30 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
830 PM CDT TUE MAR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 PM     HAIL             19 W TRYON              41.56N 101.31W
03/29/2016  E0.50 INCH       MCPHERSON          NE   PUBLIC

            DIME SIZE HAIL COVER THE GROUND...HAIL HAS ACCUMULATED UP
            TO ONE INCH

&&

MOLDAN
Local storm report, Mar 29, 7:31 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
831 PM CDT TUE MAR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     HAIL             OGALLALA                41.13N 101.72W
03/29/2016  E0.25 INCH       KEITH              NE   LAW ENFORCEMENT

&&

MOLDAN
Special weather statement, Mar 29, 7:35 PM MDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
735 PM MDT TUE MAR 29 2016

NEZ057-300215-
KEITH NE-
735 PM MDT TUE MAR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ARTHUR...EASTERN
KEITH AND SOUTHWESTERN MCPHERSON COUNTIES UNTIL 815 PM MDT...

AT 735 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ROSCOE...OR NEAR OGALLALA...MOVING NORTHEAST AT 30 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KEYSTONE...BIG BALD HILL...NEVENS...KINGSLEY DAM...ROSCOE...BROGANVILLE
AND OGALLALA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 61 BETWEEN MILE MARKERS 90 AND 98.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 128 AND 139.

LAT...LON 4117 10174 4139 10158 4140 10127 4139 10127
      4110 10147 4108 10167
TIME...MOT...LOC 0135Z 215DEG 26KT 4116 10165

CDC
Special weather statement, Mar 29, 7:36 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
736 PM MDT TUE MAR 29 2016

NEZ022-300215-
GARDEN NE-
736 PM MDT TUE MAR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GARDEN AND NORTHERN
DEUEL COUNTIES UNTIL 815 PM MDT...

AT 735 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTH OF CHAPPELL...MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WINDLASS HILL...OSHKOSH...INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD...
BLUEWATER BATTLEFIELD STATE HISTORICAL PARK...LEWELLEN AND ASH HOLLOW
STATE HISTORICAL PARK.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 116.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4151 10215 4126 10208 4122 10233 4122 10254
      4131 10260
TIME...MOT...LOC 0135Z 242DEG 23KT 4125 10246

SNIVELY

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 6:11 PM MDTSevere Thunderstorm WarningLBFArthur, Garden, Grant, Keith, Sheridan107 days
Mar 29, 6:38 PM MDTSpecial Weather StatementLBFHooker52 min
Mar 29, 6:46 PM MDTSevere Thunderstorm WarningLBFCherry, Hooker, Keith, Lincoln, McPherson108 days
Mar 29, 6:51 PM MDTSevere Thunderstorm WarningLBFArthur, Lincoln, McPherson108 days
Mar 29, 7:02 PM MDTSevere Thunderstorm WarningLBFArthur, Keith23 min
Mar 29, 7:23 PM MDTSevere Thunderstorm WarningLBFCherry27 min
Mar 29, 7:26 PM MDTSevere Thunderstorm WarningLBFMcPherson28 min
Mar 29, 7:35 PM MDTSpecial Weather StatementLBFKeith40 min
Mar 29, 7:59 PM MDTSevere Thunderstorm WarningLBFKeith46 min
Mar 29, 9:16 PM MDTSpecial Weather StatementLBFMcPherson44 min
Mar 29, 9:58 PM MDTSpecial Weather StatementLBFThomas47 min

Nearby

Special Weather Statements in Nebraska, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.